# SDR FDEA201012024546

- Difficulty date: December 2, 2010
- Submitted: December 3, 2010
- Operation: Air carrier
- Aircraft: N423FE
- Make and model: Airbus A310-203
- Aircraft serial: 281
- Aircraft time: 40,876 hours, 18,747 cycles
- Engine: Ge CF680
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A53274787201
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT MDCC SEAT TRACK NR3 (-Y953) HAS CORROSION AT 7.5 INCH FWD OF FRAME FR 55/58 TO 10.5 INCH AFT OF FR 55/58 ABOUT 72 SQ IN.  REMOVED CORROSION FROM SEAT TRACK SEC 55/58 IAW SRM 51-74-10, PAGE 210.  CHECKED LIMITS.  FOUND TO BE OUT OF LIMITS IAW SRM 53-10-16, PAGE 103.   R & R SEAT TRACK SECTION IAW SRM 53-10-16, PAGE 103.
